JournalsrmiVol. 8, No. 3pp. 271–303

Boundary value problems in Lipschitz cylinders for three-dimensional parabolic systems

  • Russell M. Brown

    University of Kentucky, Lexington, USA
  • Zhongwei Shen

    University of Kentucky, Lexington, USA
Boundary value problems in Lipschitz cylinders for three-dimensional parabolic systems cover
Download PDF

Abstract

We consider initial-boundary value problems for a parabolic system in a Lipschitz cylinder. When the space dimension is three, we obtain estimates for the solutions when the lateral data taken from the best possible range of LpL^p-spaces.

Cite this article

Russell M. Brown, Zhongwei Shen, Boundary value problems in Lipschitz cylinders for three-dimensional parabolic systems. Rev. Mat. Iberoam. 8 (1992), no. 3, pp. 271–303

DOI 10.4171/RMI/125